MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. GEN CV LAPAROSCOPY PACK-LF; LAPAROSCOPY KIT

MEDLINE INDUSTRIES, INC. GEN CV LAPAROSCOPY PACK-LF; LAPAROSCOPY KIT
Model Number DYNJ44804F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
A foreign body was found on the towel in the pack.Neither the pack nor the foreign body was saved.Did not present any adverse outcomes for the patient.

Brand Name
GEN CV LAPAROSCOPY PACK-LF
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key16688909
Report Number16688909
Device Sequence Number5930928
Product Code FDE
UDI-Device Identifier10195327323325
UDI-Public10195327323325
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
Report Date (Section F) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ44804F
Device Catalogue NumberDYNJ44804F
Device Lot Number23ABR303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/24/2023